Efficient parallel algorithms for parameterized problems

F.N. Abu-Khzam, S. Li, C. Markarian, F. Meyer auf der Heide, Theoretical Computer Science 786 (2019) 2–12.

Download
No fulltext has been uploaded.
Journal Article | English
Author
; ; ;
Publishing Year
Journal Title
Theoretical Computer Science
Volume
786
Page
2-12
LibreCat-ID

Cite this

Abu-Khzam FN, Li S, Markarian C, Meyer auf der Heide F. Efficient parallel algorithms for parameterized problems. Theoretical Computer Science. 2019;786:2-12. doi:10.1016/j.tcs.2018.11.006
Abu-Khzam, F. N., Li, S., Markarian, C., & Meyer auf der Heide, F. (2019). Efficient parallel algorithms for parameterized problems. Theoretical Computer Science, 786, 2–12. https://doi.org/10.1016/j.tcs.2018.11.006
@article{Abu-Khzam_Li_Markarian_Meyer auf der Heide_2019, title={Efficient parallel algorithms for parameterized problems}, volume={786}, DOI={10.1016/j.tcs.2018.11.006}, journal={Theoretical Computer Science}, author={Abu-Khzam, Faisal N. and Li, Shouwei and Markarian, Christine and Meyer auf der Heide, Friedhelm}, year={2019}, pages={2–12} }
Abu-Khzam, Faisal N., Shouwei Li, Christine Markarian, and Friedhelm Meyer auf der Heide. “Efficient Parallel Algorithms for Parameterized Problems.” Theoretical Computer Science 786 (2019): 2–12. https://doi.org/10.1016/j.tcs.2018.11.006.
F. N. Abu-Khzam, S. Li, C. Markarian, and F. Meyer auf der Heide, “Efficient parallel algorithms for parameterized problems,” Theoretical Computer Science, vol. 786, pp. 2–12, 2019.
Abu-Khzam, Faisal N., et al. “Efficient Parallel Algorithms for Parameterized Problems.” Theoretical Computer Science, vol. 786, 2019, pp. 2–12, doi:10.1016/j.tcs.2018.11.006.

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar